Discussions that mention methadone

Addiction & Recovery board


doing home recovery(have my reasons), have taken methadone, now out i have some Subuxone, is their a danger in taking the two-how long should i wait before switching?!?!?!?!
No, you should be fine....that's what Sub is FOR - for opiate withdrawal.... The Meth stays in your system for quite a while.... I am NO EXPERT - but if it were me, I would wait about 24 hrs. after your last dose of Methadone - and then take the Sub. MAKE SURE you take it correctly, though - or else it won''t work for you at all.... (Put it under your tongue and let it FULLY dissolve.) The experts say that to get the FULL effect of the Suboxone you shoulld actually be in mild to moderate w/d.

Good luck....and let us know how it works for you, ok?

tat*
:cool:
no wait dont take it yet.you need to wait minumum of 72hrs after last methadone dose.trust me on this one,if you take it and have just a little methadone it your system you will go into the worst w/ds you have ever had.if you were on a short acting opiate such as hydro or oxycodone 24hrs would be appropriate,but not with methadone.72hrs after last dose,or until you are in bad bad w/ds from having no methadone.its the only sure safe way to swith from methadone to suboxone.also you will not be happy at first,as the methadone is stronger than suboxone so you are not gonna feel just right for some time.you will need a larger dose depending on how much meth you are on and for how long.good luck-spark
[QUOTE=spark-o-cet;3352154]no wait dont take it yet.you need to wait minumum of 72hrs after last methadone dose.trust me on this one,if you take it and have just a little methadone it your system you will go into the worst w/ds you have ever had.if you were on a short acting opiate such as hydro or oxycodone 24hrs would be appropriate,but not with methadone.72hrs after last dose,or until you are in bad bad w/ds from having no methadone.its the only sure safe way to swith from methadone to suboxone.also you will not be happy at first,as the methadone is stronger than suboxone so you are not gonna feel just right for some time.you will need a larger dose depending on how much meth you are on and for how long.good luck-spark

HEY SPARK I`TS ME ,FITZ. Been out for a minute but as always come back to find the best advice from you.Hope all is well .been thinkin bout ya.PEACE .FITZ:cool:
when you mix methadone and suboxone it gets BAD doesnt it gatergirl!!!!!!!! until a person has gone thru it you just dont get how bad it is.when i started the suboxone this last time in march 07,i had a bunch of methadone 10s and took all of them the first week that i had the suboxne.sat-wed i was highhhh and happy,but thurs. came and i was out of meth. and even tho i knew better i took two 8mg sub that morning at work and i have never been so sick and crazy feeling in my life.i had to go home immediately and could barley drive the 40miles to get there.i ran off the road several times and my brain felt like it was cookin and it probably was, who knows.i will never do it again thats for sure and it sounds like the same thing happened to you.just imagine the worst w/d or sickness you have had and triple it or more and you might get close to the way it makes you feel.cant be good for the body to go thru that.good luck-spark
lol... Spark, to say the least, unless you've felt that way you can't describe it.. I remember just saying the alphabet over and over in my head just so I wouldn't have to think about how bad I was feeling. Where I live there's no 24 hr pharmacy, so I had to get someone to drive me 35 miles to get the meds. The next day I thought I was going to die. It was a good week or 2 before I tried sub again and for that reason I was terrified. But it was ok at that point. Methadone stays in your system a long time. I'm just thankful I don't have to feel that again. :)

Hope everyone's doing well!

g8tr